Alert archive / Maine / Coastal Flood Statements in 2021
Coastal Flood Statement 5, NWS Caribou, ME
NWS Caribou, ME issued this coastal flood statement at Dec 5, 2021, 4:56 PM EST for Hancock County, Washington County, Maine. It took effect at Dec 6, 2021, 10:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2021, 4:56 PM EST (21:56 UTC)
- In effect from
- Dec 6, 2021, 10:00 AM EST
- Expired
- Dec 6, 2021, 2:00 PM EST
- In force
- 4 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
884 WHUS41 KCAR 052156 CFWCAR Coastal Hazard Message National Weather Service Caribou ME 456 PM EST Sun Dec 5 2021 MEZ029-030-061000- /O.NEW.KCAR.CF.S.0005.211206T1500Z-211206T1900Z/ Coastal Hancock-Coastal Washington- 456 PM EST Sun Dec 5 2021 * WHAT...Minor splash-over and beach erosion is likely around the time of high tide around noon Monday. * WHERE...Coastal Washington and Coastal Hancock Counties. * WHEN...From Monday morning through Monday afternoon. * IMPACTS...Minor splash-over on exposed coastal roads and shorelines. Pedestrians and motorists should use caution along shorelines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$ Norcross
5 follow-up statements
925 WHUS41 KCAR 052325 CFWCAR Coastal Hazard Message National Weather Service Caribou ME 625 PM EST Sun Dec 5 2021 MEZ029-030-060730- /O.CON.KCAR.CF.S.0005.211206T1500Z-211206T1900Z/ Coastal Hancock-Coastal Washington- 625 PM EST Sun Dec 5 2021 * WHAT...Minor splash-over and beach erosion is likely around the time of high tide around noon Monday. * WHERE...Coastal Washington and Coastal Hancock Counties. * WHEN...From Monday morning through Monday afternoon. * IMPACTS...Minor splash-over on exposed coastal roads and shorelines. Pedestrians and motorists should use caution along shorelines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$ CB
021 WHUS41 KCAR 060204 CFWCAR Coastal Hazard Message National Weather Service Caribou ME 904 PM EST Sun Dec 5 2021 MEZ029-030-061015- /O.CON.KCAR.CF.S.0005.211206T1500Z-211206T1900Z/ Coastal Hancock-Coastal Washington- 904 PM EST Sun Dec 5 2021 * WHAT...Minor splash-over and beach erosion is likely around the time of high tide around noon Monday. * WHERE...Coastal Washington and Coastal Hancock Counties. * WHEN...From Monday morning through Monday afternoon. * IMPACTS...Minor splash-over on exposed coastal roads and shorelines. Pedestrians and motorists should use caution along shorelines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$ CB
595
WHUS41 KCAR 060828
CFWCAR
Coastal Hazard Message
National Weather Service Caribou ME
328 AM EST Mon Dec 6 2021
MEZ029-030-061630-
/O.CON.KCAR.CF.S.0005.211206T1500Z-211206T1900Z/
Coastal Hancock-Coastal Washington-
328 AM EST Mon Dec 6 2021
* WHAT...Minor splash-over and beach erosion is likely around
the time of high tide around noon Monday.
* WHERE...Coastal Washington and Coastal Hancock Counties.
* WHEN...From Monday morning through Monday afternoon.
* IMPACTS...Minor splash-over on exposed coastal roads and
shorelines. Pedestrians and motorists should use caution along
shorelines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways.
&&
Time of high total tides are approximate to the nearest hour.
Panty Lane 1
MLLW Categories - Minor 19.9 ft, Moderate 22.9 ft, Major 25.9 ft
MHHW Categories - Minor 8.5 ft, Moderate 11.5 ft, Major 14.5 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/12 PM 13.5 2.1 0.4 6-8 None
07/12 AM 11.6 0.2 0.4 9-10 None
07/01 PM 11.9 0.5 -0.8 6-7 None
08/01 AM 10.5 -0.9 -0.4 4 None
08/02 PM 11.8 0.4 -0.3 3 None
Panty Lane 2
MLLW Categories - Minor 20.9 ft, Moderate 23.9 ft, Major 26.9 ft
MHHW Categories - Minor 9.6 ft, Moderate 12.6 ft, Major 15.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/12 PM 13.5 2.2 0.4 6-8 None
07/12 AM 11.6 0.3 0.4 9-10 None
07/01 PM 11.9 0.6 -0.8 6-7 None
08/01 AM 10.5 -0.8 -0.4 4 None
08/02 PM 11.8 0.5 -0.3 3 None
Schoodic Point
MLLW Categories - Minor 20.9 ft, Moderate 23.9 ft, Major 26.9 ft
MHHW Categories - Minor 9.6 ft, Moderate 12.6 ft, Major 15.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/12 PM 13.4 2.1 0.3 6-9 None
07/12 AM 11.5 0.2 0.3 10-12 None
07/01 PM 11.8 0.5 -0.8 7-8 None
08/01 AM 10.4 -0.9 -0.5 4-5 None
08/02 PM 11.7 0.4 -0.3 3-4 None
Little Moose
MLLW Categories - Minor 17.3 ft, Moderate 20.3 ft, Major 23.3 ft
MHHW Categories - Minor 6.0 ft, Moderate 9.0 ft, Major 12.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/12 PM 13.3 2.0 0.3 6-9 None
07/12 AM 11.5 0.2 0.3 10-11 None
07/01 PM 11.8 0.5 -0.8 6-7 None
08/01 AM 10.3 -1.0 -0.5 4 None
08/02 PM 11.7 0.4 -0.3 3 None
Seawall Road
MLLW Categories - Minor 17.8 ft, Moderate 20.8 ft, Major 23.8 ft
MHHW Categories - Minor 6.9 ft, Moderate 9.9 ft, Major 12.9 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/12 PM 12.9 2.0 0.3 5-7 None
07/12 AM 11.2 0.3 0.3 7-8 None
07/01 PM 11.3 0.4 -0.9 5 None
08/01 AM 10.1 -0.8 -0.5 3 None
08/02 PM 11.4 0.5 -0.3 3 None
Stonington Harbor
MLLW Categories - Minor 14.2 ft, Moderate 17.2 ft, Major 20.2 ft
MHHW Categories - Minor 3.6 ft, Moderate 6.6 ft, Major 9.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/12 PM 12.5 1.9 0.3 4-5 None
07/01 AM 10.8 0.2 0.1 5-6 None
07/01 PM 11.1 0.5 -0.9 3 None
08/02 AM 10.0 -0.6 -0.4 2 None
08/02 PM 11.2 0.6 -0.3 1-2 None
Deer Isle Causeway
MLLW Categories - Minor 14.9 ft, Moderate 17.0 ft, Major 20.9 ft
MHHW Categories - Minor 4.0 ft, Moderate 6.1 ft, Major 10.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/12 PM 13.1 2.2 0.5 2 None
07/01 AM 11.1 0.2 0.1 2 None
07/01 PM 11.5 0.6 -0.8 2 None
08/02 AM 10.3 -0.6 -0.3 2 None
08/02 PM 11.4 0.5 -0.3 2 None
Clairs Landing
MLLW Categories - Minor 29.3 ft, Moderate 32.3 ft, Major 35.3 ft
MHHW Categories - Minor 18.0 ft, Moderate 21.0 ft, Major 24.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/12 PM 13.3 2.0 0.4 5-8 None
07/12 AM 11.5 0.2 0.4 9-10 None
07/01 PM 11.7 0.4 -0.8 6-7 None
08/01 AM 10.4 -0.9 -0.4 4 None
08/02 PM 11.6 0.3 -0.3 3 None
Stacked Rock
MLLW Categories - Minor 19.9 ft, Moderate 22.9 ft, Major 25.9 ft
MHHW Categories - Minor 8.6 ft, Moderate 11.6 ft, Major 14.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/12 PM 13.3 2.0 0.4 5-8 None
07/12 AM 11.5 0.2 0.4 9-10 None
07/01 PM 11.7 0.4 -0.8 6-7 None
08/01 AM 10.4 -0.9 -0.4 4 None
08/02 PM 11.6 0.3 -0.3 3 None
Pond Island
MLLW Categories - Minor 17.3 ft, Moderate 20.3 ft, Major 23.3 ft
MHHW Categories - Minor 6.0 ft, Moderate 9.0 ft, Major 12.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/12 PM 13.2 1.9 0.3 6-9 None
07/12 AM 11.5 0.2 0.4 10-11 None
07/01 PM 11.6 0.3 -0.8 7-8 None
08/01 AM 10.4 -0.9 -0.4 4-5 None
08/02 PM 11.6 0.3 -0.3 3 None
Bar Harbor
MLLW Categories - Minor 15.5 ft, Moderate 17.0 ft, Major 18.0 ft
MHHW Categories - Minor 4.1 ft, Moderate 5.6 ft, Major 6.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/12 PM 13.8 2.4 0.4 2 None
07/12 AM 12.0 0.6 0.4 2 None
07/01 PM 12.3 0.9 -0.7 2 None
08/01 AM 10.9 -0.5 -0.4 2 None
08/02 PM 12.2 0.8 -0.2 2 None
Winter Harbor
MLLW Categories - Minor 14.9 ft, Moderate 17.9 ft, Major 20.9 ft
MHHW Categories - Minor 3.6 ft, Moderate 6.6 ft, Major 9.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/12 PM 13.1 1.8 0.4 2-3 None
07/12 AM 11.4 0.1 0.4 3-4 None
07/01 PM 11.5 0.2 -0.8 2-3 None
08/01 AM 10.3 -1.0 -0.4 2 None
08/02 PM 11.5 0.2 -0.3 1 None
Blueberry Hill
MLLW Categories - Minor 19.4 ft, Moderate 22.4 ft, Major 25.4 ft
MHHW Categories - Minor 8.1 ft, Moderate 11.1 ft, Major 14.1 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/12 PM 13.3 2.0 0.3 6-9 None
07/12 AM 11.5 0.2 0.3 10-11 None
07/01 PM 11.8 0.5 -0.8 6-7 None
08/01 AM 10.3 -1.0 -0.5 4 None
08/02 PM 11.7 0.4 -0.3 3 None
Eastport
MLLW Categories - Minor 23.0 ft, Moderate 24.0 ft, Major 25.0 ft
MHHW Categories - Minor 3.7 ft, Moderate 4.7 ft, Major 5.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/12 PM 22.9 3.6 0.7 0 None
07/01 AM 21.2 1.9 1.1 0 None
07/01 PM 21.4 2.1 -0.2 1 None
08/01 AM 19.5 0.2 0.0 1 None
08/02 PM 20.7 1.4 0.0 1 None
Machias
MLLW Categories - Minor 16.9 ft, Moderate 18.0 ft, Major 20.0 ft
MHHW Categories - Minor 3.1 ft, Moderate 4.2 ft, Major 6.2 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/12 PM 15.8 2.0 0.4 2 None
07/01 AM 14.4 0.6 0.4 2 None
07/01 PM 14.4 0.6 -0.6 2 None
08/01 AM 13.1 -0.7 -0.4 2 None
08/02 PM 14.1 0.3 -0.3 2 None
Roque Bluffs State Park
MLLW Categories - Minor 18.9 ft, Moderate 21.9 ft, Major 24.9 ft
MHHW Categories - Minor 7.6 ft, Moderate 10.6 ft, Major 13.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/12 PM 15.0 3.7 0.3 3-5 None
07/12 AM 13.7 2.4 0.5 4-6 None
07/01 PM 13.6 2.3 -0.7 4-5 None
08/01 AM 12.4 1.1 -0.4 3 None
08/02 PM 13.4 2.1 -0.3 2 None
Cutler Farris Wharf
MLLW Categories - Minor 18.0 ft, Moderate 19.0 ft, Major 21.0 ft
MHHW Categories - Minor 3.9 ft, Moderate 4.9 ft, Major 6.9 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
06/12 PM 17.3 3.2 0.3 5-8 None
07/12 AM 15.7 1.6 0.6 11-12 None
07/01 PM 15.9 1.8 -0.6 7-8 None
08/01 AM 14.2 0.1 -0.4 5 None
08/02 PM 15.6 1.5 -0.3 3 None
&&
$$067 WHUS41 KCAR 061602 CFWCAR Coastal Hazard Message National Weather Service Caribou ME 1102 AM EST Mon Dec 6 2021 MEZ029-030-061900- /O.CON.KCAR.CF.S.0005.000000T0000Z-211206T1900Z/ Coastal Hancock-Coastal Washington- 1102 AM EST Mon Dec 6 2021 * WHAT...Minor splash-over and beach erosion is likely around the time of high tide around noon today. * WHERE...Coastal Washington and Coastal Hancock Counties. * WHEN...Until 2 PM EST this afternoon. * IMPACTS...Minor splash-over on exposed coastal roads and shorelines. Pedestrians and motorists should use caution along shorelines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$ Norcross
151 WHUS41 KCAR 061845 CFWCAR Coastal Hazard Message National Weather Service Caribou ME 145 PM EST Mon Dec 6 2021 MEZ029-030-061945- /O.EXP.KCAR.CF.S.0005.000000T0000Z-211206T1900Z/ Coastal Hancock-Coastal Washington- 145 PM EST Mon Dec 6 2021 * WHAT...High tide has now passed. Thus, the Coastal Flood Statement will be allowed to expire. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this coastal flood statement went out at Dec 5, 1:06 PM EST, 3 hours 50 minutes earlier.
Area forecast discussion, Dec 5, 1:06 PM EST, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
106 PM EST Sun Dec 5 2021
.SYNOPSIS...
High pressure will cross the region later today. A warm front
will lift across the region later tonight into Monday. A strong
cold front will cross the region Monday night followed by high
pressure crossing the region Tuesday. Another low will move
south of the Gulf of Maine later Wednesday then exit just south
of the Maritimes Thursday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Update...
High pressure will build across the region this afternoon.
Expect partly sunny skies across the north and mountains this
afternoon, with scattered flurries also possible early. Expect
mostly sunny skies Downeast this afternoon. High temperatures
this afternoon will range from around 20 to the mid 20s north,
to the lower to mid 30s interior Downeast with mid 30s along the
Downeast coast. Have updated the forecast to adjust for current
conditions along with afternoon temperatures and clouds.
Previous Discussion...
This eve will begin fair with lgt winds as sfc hi pres crosses
the FA, then clds will increase from the W late eve into the
ovrngt hrs ahead of low pres movg NE toward Wrn QB prov from the
upper Great Lks. Sig snfl will break out across the NW and far
NE ptns of the FA very late tngt warranting a wntr wx adv for NW
Aroostook county beginning at 3 am EST, with lesser sn and
mixed precip further S ovr Cntrl areas, and little or no mixed
precip or rn (yet) ovr Downeast areas by daybreak Mon. With
increasing llvl warm advcn SE to S winds thru the ngt, ovrngt
low temps will occur by mid eve, with slowly rising temps
ovrngt, resulting in temps getting abv freezing by erly Mon morn
ovr Downeast areas.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Surface low pressure vicinity the upper peninsula of Michigan
at 12Z Monday will intensify as it tracks northeast into Quebec
province by later Monday afternoon, with a warm front crossing
the region. Overunning precipitation will be ongoing at the
beginning of the period across northern areas, mainly north of
the Katahdin region. The precipitation will initially be in the
form of snow, before transitioning to a brief wintry mix, and
then all rain by midday Monday. Looks like the highest snow
totals will be across the north Maine Woods, where 3 to 5
inches is possible before the changeover. A Winter Weather
Advisory has been issued through midday Monday for northwest
Aroostook county, for a combination of the expected snowfall
and wintry mix. Across central and downeast areas, precipitation
will be primarily in the form of rain.
The bigger story will be the expected above normal temperatures, as
deep layered southwest flow transports warm air northward, with high
temperatures some 10 to 15 degrees above normal. A 925MB low
level jet ahead of an approaching cold front will result in
breezy conditions later Monday afternoon and Monday evening,
especially along the coast and downeast Maine, where wind
advisories may be needed.
As the surface low continues to intensify and track to the northeast
of the state Monday evening, a strong cold front will cross the
region later Monday night. Strong cold advection in the wake of
the frontal passage, may result in any lingering rain changing
briefly to snow showers, before precipitation ends later Monday
night. Any standing water from Monday's rainfall could quickly
freeze on any untreated surfaces, mainly after midnight,
resulting in some slick road conditions.
Tuesday will be a cold and blustery day with partly cloudy skies and
the potential for an isolated snow shower or two, mainly across the
north. Highs on Tuesday will be much colder, with nearly
steady, or slowly falling temperatures expected, with highs in
the mid to upper 20s north and lower 30s downeast.
Canadian high pressure will build across the region Tuesday night,
with mainly clear skies expected. This may set the stage for good
radiational cooling, especially across northern areas, barring any
patchy stratocu off the St. Lawrence seaway. Thus, decided to
undercut NBM mins by a few degrees across the north, more in line
with NBM 50th percentile.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
On Wednesday, attention turns to low pressure that will be
moving northeast from the mid atlantic region. 00Z deterministic
EC/Canadian track the low well south of the region to the south
of Nova Scotia, with pretty much a total miss for northern and
downeast Maine. The GFS on the other hand is farther north,
bringing accumulating snow to the forecast area, especially
downeast Maine, later Wednesday into early Thursday. At this
point, NBM pops were used, yielding likley pops for downeast
areas, and little to none north across the St. John Valley.
Beyond that, another system could impact the weather late week
or next weekend. Temperatures will generally be below normal,
then above normal early next weekend.
&&
.AVIATION /18Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: Generally VFR across the north and mountains this
afternoon, though local MVFR with scattered flurries also
possible early. VFR Downeast this afternoon. West/northwest
winds 10 to 15 knots with gusts up to 20 knots this afternoon.
This Eve...All TAF sites VFR thru eve with lgt winds.
Late Tngt...Nrn TAF sites clgs/vsbys lowering to IFR in sn.
Downeast sites clgs lowering to MVFR by daybreak with lgt mixed
precip. Increasing SE winds all sites with LLWS possible by
daybreak.
SHORT TERM: Mon thru Mon Night...Widespread IFR in snow/wintry mix
to rain at the Aroostook county terminals, and in rain
KBGR/KBHB. The rain may end as a brief period of snow after
midnight Monday. S wind 10 to 15 kt on Monday, becoming SW 15 to
25 kt with gusts to 35 kt Monday evening, then becoming NW
after midnight.
Tue thru Tue night...VFR, but local MVFR in SHSN Tue A.M.
Aroostook terminals. W to NW 10 to 20 with G25KT.
Wed thru Thu...VFR expected, but low chance IFR in SN,
especially KBGR/KBHB. N to NE wind 10 to 15KT
&&
.MARINE...
NEAR TERM: A few wind gusts up to 25 knots are expected on the
coastal waters through early afternoon. Aftwrds, SE winds and
seas will build thru the ovrngt to near gale force by daybreak
Mon. Kept close to blended wv model guidance for fcst wv hts
with wvs composed of both a short offshore fetch (4 to 5 sec)
and a open Atlc swell (arnd 10 sec) wv groups thru this eve,
then transitioning to a single stm wv group late tngt with
6-8sec pds.
SHORT TERM: A Gale Warning has been issued Monday morning through
Tuesday morning for gusts up to 45 kt. Seas will build to 10 to
14 ft by Monday night. Winds/seas will then decrease to SCA
levels later Tuesday. Rain will reduce visibility to 1 to 3 NM
Monday and Monday night.
&&
.TIDES/COASTAL FLOODING...
A period of high astronomical tides will occur from now into
Tuesday. The highest astronomical tide will occur this morning,
but that is not expected to coincide with any storm surge or
significant wave hts. Monday, however, is a different story. A
strong southerly flow is expected to generate storm surge and
waves will increase to over 10 ft. Therefore, there is potential
for coastal flooding and splashover at the Monday high tide
near noon.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory from 3 AM to 1 PM EST Monday for
MEZ001.
MARINE...Gale Warning from 7 AM Monday to 10 AM EST Tuesday for
ANZ050>052.
&&
Near Term...Norcross/VJN
Short Term...TWD
Long Term...TWD
Aviation...Norcross/VJN/TWD
Marine...Norcross/VJN/TWD
Tides/Coastal Flooding...VJNHazardous weather outlook, Dec 5, 3:36 AM EST, 13 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 336 AM EST Sun Dec 5 2021 MEZ001-061000- Northwest Aroostook- 336 AM EST Sun Dec 5 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 1 PM EST MONDAY... This Hazardous Weather Outlook is for Far Northern Maine. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ002>006-010-011-031-032-061000- Northeast Aroostook-Northern Somerset-Northern Piscataquis- Northern Penobscot-Southeast Aroostook-Central Piscataquis- Central Penobscot-Southern Piscataquis-Northern Washington- 336 AM EST Sun Dec 5 2021 This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Far Northern Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Light snow accumulations are expected late night into Monday morning. The snow will transition to rain later Monday morning into afternoon, with gusty south winds expected which will persist into Monday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ015>017-029-030-061000- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington- 336 AM EST Sun Dec 5 2021 This Hazardous Weather Outlook is for Coastal DownEast Maine, Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Gusty south winds are expected Monday into Monday night, with the strongest winds along the Downeast coast. Some splashover is possible along the Downeast coast around the time of high tide Monday which occurs around noon. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-061000- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 336 AM EST Sun Dec 5 2021 ...GALE WARNING IN EFFECT FROM 7 AM MONDAY TO 10 AM EST TUESDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. VJN
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 2:52 AM EST | Gale Warning | CAR | 55 hr | |
| Dec 5, 3:00 AM EST | Winter Weather Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 37 hr |
| Dec 5, 4:31 PM EST | Wind Advisory | CAR | Hancock, Penobscot, Washington | 35 hr |
Nearby
Coastal Flood Statements in Maine, 2021Every coastal flood statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.